Asian Journal of Information Technology

Year: 2016
Volume: 15
Issue: 1
Page No. 73 - 75

On αm-Connectedness in Topological Spaces

Authors : R. Parimelazhagan and Milby Mathew

Abstract: In this study, we introduce αm-homeomorphisms by using αm-continuousfunctions and αm-irresolute functions and introduce the concept of αm-connectednessby utilizing αm-open sets in topological spaces and study the characterizations andtheir properties.

How to cite this article:

R. Parimelazhagan and Milby Mathew, 2016. On αm-Connectedness in Topological Spaces. Asian Journal of Information Technology, 15: 73-75.

Design and power by Medwell Web Development Team. © Medwell Publishing 2022 All Rights Reserved